# SDR AALA20091213LGW02

- Difficulty date: December 13, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 61,153 hours, 9,728 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 232T500216
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST OFFICERS GRIMES UTILITY LIGHT SPIRAL CORD CHAFED AND ARCING ON AREA PANELING FLOOR.  LANDED MAD WITHOUT INCIDENT.  CIRCUIT BREAKER WAS NOT TRIPPED ON ARRIVAL.  TAPED CHAFED SECTION WITH INSULATION TAPE AND PULLED AND COLLARED CIRCUIT BREAKER.  DEFERRED ON MEL 120478.  REPLACED FIRST OFFICERS UTILITY LIGHT ASSEMBLY AT MIA ON 16 DEC 2009.
